Year 2019, Volume 7, Issue 1, Pages 186 - 191 2019-04-15

Generalized Simpson Type Integral Inequalities

Mehmet Zeki Sarıkaya [1] , Sakine Bardak [2]

27 49

In this paper, we have established some generalized Simpson type inequalities for convex functions. Furthermore, inequalities obtained in special case present a refinement and improvement of previously known results.


Simpson type inequalities, convex functions, integral inequalities
  • [1] M. Alomari, M. Darus and S.S. Dragomir, New inequalities of Simpson´ıs type for sconvex functions with applications, RGMIA Res. Rep. Coll., 12 (4) (2009), Article 9.
  • [2] S.S. Dragomir, R.P. Agarwal and P. Cerone, On Simpson´ıs inequality and applications, J. of Inequal. Appl., 5(2000), 533-579.
  • [3] S.S. Dragomir. On Simpson’s quadrature formula for differentiable mappings whose derivatives belong to lp spaces and applications. J. KSIAM, 2 (1998), 57–65.
  • [4] S.S. Dragomir, On Simpson’s quadrature formula for Lipschitzian mappings and applications Soochow J. Mathematics, 25 (1999), 175–180.
  • [5] T. Du, Y. Li and Z. Yang, A generalization of Simpson’s inequality via differentiable mapping using extended (s;m)-convex functions, Applied Mathematics and Computation 293 (2017) 358–369
  • [6] S. Hussain and S. Qaisar, More results on Simpson’s type inequality through convexity for twice differentiable continuous mappings. Springer Plus (2016), 5:77.
  • [7] B.Z. Liu, An inequality of Simpson type, Proc. R. Soc. A, 461 (2005), 2155-2158.
  • [8] J. Pecaric, F. Proschan and Y.L. Tong, Convex functions, partial ordering and statistical applications, Academic Press, New York, 1991.
  • [9] J. Pecaric., and S. Varosanec, A note on Simpson’s inequality for functions of bounded variation, Tamkang Journal of Mathematics, Volume 31, Number 3, Autumn (2000), 239–242.
  • [10] S. Qaisar, C.J. He, S. Hussain, A generalizations of Simpson’s type inequality for differentiable functions using (a;m)-convex functions and applications, J. Inequal. Appl. 2013 (2013) 13. Article 158.
  • [11] H. Kavurmaci, A. O. Akdemir, E. Set and M. Z. Sarikaya, Simpson’s type inequalities for m􀀀 and (a;m)-geometrically convex functions, Konuralp Journal of Mathematics, 2(1), pp:90-101, 2014.
  • [12] M. E. Ozdemir, A. O. Akdemir and H. Kavurmacı, On the Simpson’s inequality for convex functions on the co-Ordinates, Turkish Journal of Analysis and Number Theory. 2014, 2(5), 165-169.
  • [13] M. Z. Sarikaya, E. Set and M. E. Ozdemir, On new inequalities of Simpson’s type for s-convex functions, Computers and Mathematics with Applications 60 (2010) 2191–2199.
  • [14] M.Z. Sarikaya, E. Set, M.E. Ozdemir, On new inequalities of Simpson’s type for convex functions, RGMIA Res. Rep. Coll. 13 (2) (2010) Article2.
  • [15] M. Z.Sarikaya, E. Set and M. E. Ozdemir, On new inequalities of Simpson’s type for functions whose second derivatives absolute values are convex, Journal of Applied Mathematics, Statistics and Informatics , 9 (2013), No. 1.
  • [16] M.Z. Sarıkaya, T. Tunc and H. Budak, Simpson’s type inequality for F-convex function, Facta Universitatis Ser. Math. Inform., Vol. 32, No 5 (2017), 747–753.
  • [17] E. Set, M. E. Ozdemir and M. Z. Sarikaya, On new inequalities of Simpson’s type for quasi-convex functions with applications, Tamkang Journal of Mathematics, 43 (2012), no. 3, 357–364.
  • [18] E. Set, M. Z. Sarikaya and N. Uygun, On new inequalities of Simpson’s type for generalized quasi-convex functions, Advances in Inequalities and Applications, 2017, 2017:3, pp:1-11.
  • [19] K. L. Tseng, G. S. Yang and S.S. Dragomir, On weighted Simpson type inequalities and applications Journal of mathematical inequalities, Vol. 1, number 1 (2007), 13–22.
  • [20] N. Ujevic, Double integral inequalities of Simpson type and applications, J. Appl. Math. Comput., 14 (2004), no:1-2, p. 213-223.
  • [21] Z.Q. Yang, Y.J. Li andT. Du, A generalization of Simpson type inequality via differentiable functions using (s;m)-convex functions, Ital. J. Pure Appl. Math. 35 (2015) 327–338.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Mehmet Zeki Sarıkaya (Primary Author)
Country: Turkey


Author: Sakine Bardak

Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath539070, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {186 - 191}, doi = {}, title = {Generalized Simpson Type Integral Inequalities}, key = {cite}, author = {Sarıkaya, Mehmet Zeki and Bardak, Sakine} }
APA Sarıkaya, M , Bardak, S . (2019). Generalized Simpson Type Integral Inequalities. Konuralp Journal of Mathematics (KJM), 7 (1), 186-191. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/539070
MLA Sarıkaya, M , Bardak, S . "Generalized Simpson Type Integral Inequalities". Konuralp Journal of Mathematics (KJM) 7 (2019): 186-191 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/539070>
Chicago Sarıkaya, M , Bardak, S . "Generalized Simpson Type Integral Inequalities". Konuralp Journal of Mathematics (KJM) 7 (2019): 186-191
RIS TY - JOUR T1 - Generalized Simpson Type Integral Inequalities AU - Mehmet Zeki Sarıkaya , Sakine Bardak Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 186 EP - 191 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) Generalized Simpson Type Integral Inequalities %A Mehmet Zeki Sarıkaya , Sakine Bardak %T Generalized Simpson Type Integral Inequalities %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Sarıkaya, Mehmet Zeki , Bardak, Sakine . "Generalized Simpson Type Integral Inequalities". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 186-191.
AMA Sarıkaya M , Bardak S . Generalized Simpson Type Integral Inequalities. Konuralp J. Math.. 2019; 7(1): 186-191.
Vancouver Sarıkaya M , Bardak S . Generalized Simpson Type Integral Inequalities. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 191-186.